| Model Number |
CAT6KIT-A |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral artery (sfa) using an indigo system aspiration catheter 6 (cat6) and a non-penumbra sheath.During the procedure, the physician completed one pass using the cat6.While advancing the cat6 to make the next pass, the physician experienced resistance and the distal tip of the cat6 became ovalized while crossing an occlusion.Therefore, it was removed.The procedure was completed using a new cat6 with the same sheath and an indigo system aspiration catheter 8 (cat8) with a non-penumbra sheath.There was no report of an adverse effect to the patient.